Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Stable Pairing Problem

Raymond N. Greenwell and Daniel E. Seabold
The Mathematics Teacher
Vol. 107, No. 6 (February 2014), pp. 446-450
DOI: 10.5951/mathteacher.107.6.0446
Stable URL: http://www.jstor.org/stable/10.5951/mathteacher.107.6.0446
Page Count: 5
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($15.00)
  • Add to My Lists
  • Cite this Item
The Stable Pairing Problem
Preview not available

Abstract

The Gale-Shapley algorithm can be used to match partners in a variety of contexts, such as marriage and hospital residencies.

Page Thumbnails

Part of Sustainability